Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

August 10, 2021Nelson County, Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 10, 2021, 4:39 PM EDT for Nelson County, Virginia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2021, 4:39 PM EDT (20:39 UTC)
Expired
Aug 10, 2021, 5:15 PM EDT
In force
36 min
Issued by
NWS Blacksburg, VA
Hail
0.25 in
Wind
40

County Nelson County, VA

The radar

The Roanoke radar (KFCX), 138 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 5:00 PM EDTTSTM WND DMGBent Creek, VANUMEROUS TREES DOWN IN THE BENT CREEK AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
222 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

370 
WWUS81 KRNK 102039
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
439 PM EDT Tue Aug 10 2021
 
VAZ035-046-047-102115-
Buckingham VA-Amherst VA-Appomattox VA-
439 PM EDT Tue Aug 10 2021

...Strong thunderstorms will impact portions of 
northwestern Appomattox, west central Buckingham and eastern Amherst
Counties through 515 PM EDT...

At 439 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Forks Of Buffalo to Oakville. Movement was
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Amherst...
Forks Of Buffalo...
Bent Creek...
Clifford...
Tower Hill...
Toga...
and Riverville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3738 7891 3769 7919 3781 7914 3778 7911
      3778 7907 3771 7906 3770 7899 3768 7897
      3754 7890 3755 7888 3754 7883 3757 7881
      3759 7883 3760 7881 3763 7882 3764 7880
      3763 7872 3767 7871 3750 7851
TIME...MOT...LOC 2039Z 225DEG 11KT 3772 7914 3745 7884 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

RR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 3:52 PM EDT, 47 minutes earlier.

Area forecast discussion, Aug 10, 3:52 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
352 PM EDT Tue Aug 10 2021

.SYNOPSIS...
High pressure is centered over the southeastern United States.
This feature will remain nearly stationary through the remainder
of the week. Southerly wind flow around the high will maintain
a tropical-like airmass over the region...the heat and humidity
contributing to a daily threat for showers and thunderstorms.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 330 PM Tuesday...

Scattered thunderstorms this evening. Muggy overnight.

Forecast reflects scattered showers/storms through sunset before
loss of daytime heating and instability diminishes. Will
maintain at least slight chance threat through the overnight for
the northern and western CWA where upstream deep convection may
be maintained later into the overnight due to effects from the
low level nocturnal jet which will maintain a constant moisture
flux into the OH Valley and into the west side of the
Appalachians.

Overall, expecting similar conditions Wednesday. High pressure
is centered along the southeast Atlantic Coast. This will
support a pipeline of low level moisture into the eastern half
of the country with surface dewpoints into the 70s, and some
cases near 80! This moisture laden airmass will fuel strong
to severe thunderstorms...something we will have to deal with
for the next several days. Showers and thunderstorms are favored
to form locally along our mountain ridgelines during the peak
heating part of the day, but we will also have to closely
monitor outflow from organized MCSs that develop over Ohio
Valley where wind flow aloft would allow them to move downstream
and into our area (not necessarily captured on any particular
model).

Temperature and humiditywise...expect readings above normal,
especially east of the Blue Ridge across the piedmont where
there will be an opportunity for more sun...daytime high
temperatures into the 90s and heat indices near 100. Highs in
the mountains will not be as oppressive, but still quite warm
with highs in the 80s. With dewpoints in the 70-75 range it will
be uncomfortably muggy.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
AS OF 330 PM EDT Tuesday...

Hot and humid with diurnal storms.

Surface high pressure will remain across the western Atlantic
through Friday. Southerly flow around the high center will
result in hot and humid conditions. Diurnally driven scattered
showers and storms will develop in the afternoons and evenings
both Thursday and Friday. The locations with the best chance to
see convection will be in the mountains because of orographic
forcing in addition to a few transient upper shortwaves which
may initiate a more organized MCS or two.

Temperatures are expected to remain above normal through the
short term with highs ranging from the 80s in the mountains
to the lower and mid 90s in the piedmont. The heat indices will
climb into the upper 90s to 100 for a brief period in parts of
the Piedmont region and this has been highlighted in the
hazardous weather outlook. It will also remain warm and muggy at
night...lows ranging from the 60s mountains to the 70s in the
piedmont.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 330 PM EDT Tuesday...

Unsettled weather expected for the weekend and into early next
week.

A slight reprieve for the heat is expected this weekend as a
cold front moves into the region from the northwest. This front
is expected to stall across the region, so the mugginess and
humidity will not necessarily go away. There should be more
cloud cover and showers, so the overall effect will be a
lowering of the daytime high temperatures.

Attm going with generally greater than 50/50 threat for
showers/storms both Saturday and Sunday. Depending on where the
front stalls, some areas may see more or less with respect to
the overall coverage, but at least for now, it is looking
somewhat promising for wetting showers.

As we transition into next week, focus will be on the tropics
and whether the feature currently developing over Puerto Rico
and the Dominican Republic gains enough latitude to introduce
tropical moisture to our part of the CONUS. For now, will
maintain chance threat for showers/storms going into early next
week, but coverage will be highly leveraged by the remnant front
and tropical cyclone.

Please refer to the guidance from NHC regarding the details and
official forecast track of Potential Tropical Cyclone Six.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 345 PM EDT Tuesday...

Scattered showers and thunderstorms expected through sunset
associated with 15-25kt outflow gusts. Some of the stronger
cells may have surface gusts closer to 35 kts. Maintain VCTS at
most TAF sites with greater than 50 percent probability
there will be up to an hour impact attms through 00Z/8PM.

After sunset, loss of daytime heating should result in gradual
demise of the activity, however, do anticipate for nocturnal
deep convection to continue for areas north and west of the area
due to lingering instability over the OH/TN Valleys.

Depending on where it rains, IFR to MVFR fog may develop.
Highest confidence for fog and reduced visibilities and
ceilings is the Greenbrier and New River Valleys, with potential
impacts to KLWB and KBCB.

Forecast confidence good.

Extended Aviation Discussion...

Much of the week will feature more of a typical August weather
pattern with heat and humidity leading to scattered afternoon
and evening storms, especially across the mountains. At night,
the convection will dissipate as fog and low clouds develop with
a focus on areas that received rainfall the evening before
and/or river valleys/rural areas. Chances of rain ramp up a bit
toward the weekend as a front moves close.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PM
NEAR TERM...PM
SHORT TERM...KK/PM
LONG TERM...PM
AVIATION...PM
Hazardous weather outlook, Aug 10, 2:58 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
258 PM EDT Tue Aug 10 2021

NCZ001>006-018>020-111900-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-
258 PM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for north central North Carolina
and northwest North Carolina.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ044>047-058-059-111900-
Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
258 PM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe storms this evening. The primary
threat is wind.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat index values may peak between 100 and 105 degrees
on Wednesday, Thursday and Friday afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-009>020-022>024-032>035-043-WVZ042>044-507-508-111900-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-
Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-
Franklin-Bedford-Amherst-Henry-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
258 PM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe storms this evening. The primary
threat is wind.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 10, 3:58 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
358 PM EDT Tue Aug 10 2021

VAZ047-102030-
Buckingham VA-
358 PM EDT Tue Aug 10 2021

...Strong thunderstorms will impact portions of
central Buckingham County through 430 PM EDT...

At 358 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palmyra to near Tower Hill. Movement was
northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buckingham...
Dillwyn...
New Canton...
Gold Hill...
Toga...
and Andersonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3764 7825 3742 7841 3746 7871 3750 7876
      3774 7841 3773 7836 3772 7834 3771 7830
      3769 7826 3769 7824
TIME...MOT...LOC 1958Z 241DEG 24KT 3782 7826 3751 7870

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RR
Special weather statement, Aug 10, 4:06 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
406 PM EDT Tue Aug 10 2021

VAZ044>046-102030-
Campbell VA-Pittsylvania VA-Appomattox VA-
406 PM EDT Tue Aug 10 2021

...Strong thunderstorms will impact portions of
southern Appomattox, Campbell and northeastern Pittsylvania Counties
through 430 PM EDT...

At 405 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bocock to near Leesville. Movement was
east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Altavista...
Appomattox...
Hurt...
Concord...
Rustburg...
Evington...
and Appomattox National Historic Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3705 7906 3706 7909 3701 7911 3714 7939
      3717 7937 3739 7907 3739 7906 3740 7906
      3737 7868
TIME...MOT...LOC 2005Z 268DEG 18KT 3735 7905 3714 7934

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RR
Local storm report, Aug 10, 4:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
420 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     JONESVILLE              36.24N 80.84W
08/10/2021                   YADKIN             NC   EMERGENCY MNGR

            OAK TREE BLOWN DOWN ONTO HOUSE AND A COUPLE
            POWERLINES. TIME ESTIMATED FROM RADAR.

&&

VFJ
Local storm report, Aug 10, 4:22 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
422 PM EDT TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     1 NE ARLINGTON          36.24N 80.82W
08/10/2021                   YADKIN             NC   EMERGENCY MNGR

            TREE BLOWN DOWN ON FALL CREEK CHURCH ROAD
            NEAR THE INTERSECTION WITH NORTH CAROLINA
            HIGHWAY 67. TIME ESTIMATED FROM RADAR.

&&

VFJ
Special weather statement, Aug 10, 4:36 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
436 PM EDT Tue Aug 10 2021

VAZ012-015-016-102100-
Grayson VA-Wythe VA-Carroll VA-
436 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of
south central Wythe, west central Carroll and northeastern Grayson
Counties through 500 PM EDT...

At 436 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elk Creek, or near Speedwell, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fries...
Cripple Creek...
Spring Valley...
and Byllesby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3671 8116 3678 8121 3691 8101 3671 8090
TIME...MOT...LOC 2036Z 252DEG 14KT 3676 8113

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RR
Special weather statement, Aug 10, 4:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
439 PM EDT Tue Aug 10 2021

VAZ035-046-047-102115-
Buckingham VA-Amherst VA-Appomattox VA-
439 PM EDT Tue Aug 10 2021

...Strong thunderstorms will impact portions of
northwestern Appomattox, west central Buckingham and eastern Amherst
Counties through 515 PM EDT...

At 439 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Forks Of Buffalo to Oakville. Movement was
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Amherst...
Forks Of Buffalo...
Bent Creek...
Clifford...
Tower Hill...
Toga...
and Riverville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3738 7891 3769 7919 3781 7914 3778 7911
      3778 7907 3771 7906 3770 7899 3768 7897
      3754 7890 3755 7888 3754 7883 3757 7881
      3759 7883 3760 7881 3763 7882 3764 7880
      3763 7872 3767 7871 3750 7851
TIME...MOT...LOC 2039Z 225DEG 11KT 3772 7914 3745 7884

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RR

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 11:01 AM EDTSpecial Weather StatementRNKBland29 min
Aug 10, 11:35 AM EDTSpecial Weather StatementRNKPulaski40 min
Aug 10, 12:30 PM EDTSpecial Weather StatementRNKFloyd, Pulaski, City of Radford45 min
Aug 10, 12:32 PM EDTSpecial Weather StatementRNKSmyth28 min
Aug 10, 12:43 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Montgomery, Pulaski, City of Radford46 min
Aug 10, 1:08 PM EDTSpecial Weather StatementRNKHenry, City of Martinsville22 min
Aug 10, 1:29 PM EDTSpecial Weather StatementRNKHenry, City of Martinsville61 min
Aug 10, 1:56 PM EDTSpecial Weather StatementRNKCity of Roanoke, City of Salem49 min
Aug 10, 2:20 PM EDTSpecial Weather StatementRNKCarroll, Patrick, City of Galax25 min
Aug 10, 2:22 PM EDTSpecial Weather StatementRNKPittsylvania23 min
Aug 10, 2:28 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Grayson, Patrick, City of Galax62 min
Aug 10, 2:40 PM EDTSpecial Weather StatementRNKBedford35 min
Aug 10, 2:44 PM EDTSpecial Weather StatementRNKBuckingham31 min
Aug 10, 2:51 PM EDTSpecial Weather StatementRNKFranklin24 min
Aug 10, 2:57 PM EDTSevere Thunderstorm WarningRNKBedford, Campbell, Franklin, Pittsylvania63 min
Aug 10, 3:10 PM EDTSpecial Weather StatementRNKPatrick35 min
Aug 10, 3:11 PM EDTSpecial Weather StatementRNKBuckingham34 min
Aug 10, 3:44 PM EDTSpecial Weather StatementRNKCampbell31 min
Aug 10, 3:58 PM EDTSpecial Weather StatementRNKBuckingham32 min
Aug 10, 4:06 PM EDTSpecial Weather StatementRNKAppomattox, Campbell24 min
Aug 10, 4:14 PM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell, Charlotte, Halifax, Pittsylvania61 min
Aug 10, 4:19 PM EDTSevere Thunderstorm WarningRNKBuckingham56 min
Aug 10, 4:36 PM EDTSpecial Weather StatementRNKWythe24 min
Aug 10, 4:53 PM EDTSevere Thunderstorm WarningRNKAmherst, Appomattox, Buckingham67 min
Aug 10, 5:08 PM EDTSpecial Weather StatementRNKRockbridge37 min
Aug 10, 5:11 PM EDTSpecial Weather StatementRNKCharlotte49 min
Aug 10, 5:12 PM EDTSpecial Weather StatementRNKCumberland48 min
Aug 10, 5:26 PM EDTAreal Flood AdvisoryRNKBuckingham3 hr
Aug 10, 5:27 PM EDTSpecial Weather StatementRNKHalifax48 min
Aug 10, 5:33 PM EDTSpecial Weather StatementRNKBuckingham57 min
Aug 10, 5:39 PM EDTSevere Thunderstorm WarningRNKCharlotte51 min
Aug 10, 6:42 PM EDTSpecial Weather StatementRNKHalifax33 min
Aug 10, 6:57 PM EDTSpecial Weather StatementRNKHalifax48 min
Aug 10, 7:04 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax56 min
Aug 10, 7:59 PM EDTSpecial Weather StatementRNKHalifax31 min
Aug 10, 1:42 PM EDTSpecial Weather StatementRNKWatauga48 min
Aug 10, 2:32 PM EDTSpecial Weather StatementRNKAlleghany28 min
Aug 10, 3:05 PM EDTSpecial Weather StatementRNKSurry25 min
Aug 10, 3:33 PM EDTSpecial Weather StatementRNKStokes, Wilkes, Yadkin42 min
Aug 10, 3:37 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes, Surry, Wilkes, Yadkin53 min
Aug 10, 5:03 PM EDTSpecial Weather StatementRNKWatauga27 min
Aug 10, 5:49 PM EDTSpecial Weather StatementRNKCaswell26 min
Aug 10, 6:12 PM EDTSpecial Weather StatementRNKCaswell48 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.